Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

3 People found this comment helpful

Being a healthcare employee, I know that there were some risks going into the procedure (MRI/Arthroscan of shoulder). However I never knew I would experience pain on the scale I did for the following two things. First, during the procedure. The doctor said she used the smallest needle possible, yet it still felt like a nail! I expected that. Secondly, even a day afterward, I am experiencing severe...

Shared reviews and ratings

EDR | 45-54 | Female | On medication for less than 1 month | Patient
9/7/2016
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was given 40ML of Magnavist during and MRA. It was an awful experience and I regret allowing them to give me this NON FDA approved metal in my blood stream. I have had health problems since then with pain in legs and joints and swelling. Do not use this product. I was healthy and only getting a test and I feel as though I have been experimented on. The FDA and the makers are not telling people about the problems this can cause to a healthy person. damage to internal tissues and veins.

Report this postFill 3Created with Sketch.
jpaulppi | 35-44 | Male | On medication for less than 1 month | Patient
3/9/2012
Condition: MRI Scan
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

My doctor ordered the MRI because of long term headache. First part of MRI went fine. The nurse did a great job with the "stick". Within seconds a hot prickly sensation covered my body. That turned out to be the hives. My mouth swelled inside and out and my eyes were almost swelled shut. My blood pressure and pulse dropped and breathing became difficult at best. A huge blister grew on the bottom of my mouth. All in all it was a horrible experience. After about 4 hours of treatment and allot of different injections I was allowed to go home. 2 days later my face and neck are still visibly swollen and sore with hives coning and going and I generally feel like crap. I guess if you are going to have an severe allergic reaction, the hospital is the place to have it.Read More Read Less

Report this postFill 3Created with Sketch.
JCOOKIE039 | 65-74 | Female | On medication for less than 1 month | Patient
7/16/2010
Condition: Images of the Brain Produced by X-Ray Techniques
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

No problem at all, though I was a bit frightened when injected during the MRI proceedings, for I hadn't previously been informed. My concern was because of a prior, very serious allergic reaction some years ago from IV Iodine during a venogram. (The test was immediately cancelled) I'M HAPPY TO REPORT THERE WERE NO PROBLEMS WITH MAGNEVIST.

Report this postFill 3Created with Sketch.
honda | 45-54 | Female | On medication for less than 1 month | Patient
11/29/2009
Condition: MRI Scan
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I was not told about the contrast injection until my appointment sitting in the room. I was not told about any of the side effects. 2 days after the mri I have sever hives from chin to toe and have started taking prednisone, benadryl was not working for me. It kept spreading and more and more hives have come out.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Male | On medication for less than 1 month | Patient
2/6/2008
Condition: MRI Scan
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Being a healthcare employee, I know that there were some risks going into the procedure (MRI/Arthroscan of shoulder). However I never knew I would experience pain on the scale I did for the following two things. First, during the procedure. The doctor said she used the smallest needle possible, yet it still felt like a nail! I expected that. Secondly, even a day afterward, I am experiencing severe pain and stiffness in the shoulder joint and surrounding tissues. I would go as far as to say a 9 on a 10 scale! Now I don't know if this is the Magnevist or the procedure itself, but I have been icing the area on and off as often as possible with no relief. I would suggest if you get this done, ask for an alternative, if one exists, or get sedation, a lot of Versed!Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More